question-icon

What causes severe pain in biceps while on Crestor?

default
Posted on Tue, 10 May 2016
Question: I've been on Crestor 10 mg for two weeks. I have intermittent severe stabbing pain in my biceps , feel very hyper and I can't sleep.
Is there anything I can do besides stop taking it?
Since I only took it 4 two weeks, should these symptoms subside quickly?
doctor
Answered by Dr. Ivo Ditah (1 hour later)
Brief Answer:
These are recognized side effects of Crestor.

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this pain that you have reported. This is typical of drugs like crestor and it is well documented. Stopping is the easier way out but doesn't correct the the problem for which it was prescribed: High cholesterol. Fortunately, these symptoms lessen with continued consumption. I will rather suggest that you exercise patience and carry on. In the interim, drink much fluids and take Tylenol for pain relief. If within another 2weeks there is no remarkable improvement, at that time I will suggest that you go ahead and talk to your doctor about the possibility of switching.

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3995 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe pain in biceps while on Crestor?

Brief Answer: These are recognized side effects of Crestor. Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this pain that you have reported. This is typical of drugs like crestor and it is well documented. Stopping is the easier way out but doesn't correct the the problem for which it was prescribed: High cholesterol. Fortunately, these symptoms lessen with continued consumption. I will rather suggest that you exercise patience and carry on. In the interim, drink much fluids and take Tylenol for pain relief. If within another 2weeks there is no remarkable improvement, at that time I will suggest that you go ahead and talk to your doctor about the possibility of switching. I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.